# SDR 95FDEA00136

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE IN AFT BAY ON AFT SIDE OF FRAME BS 1166, LBL 1-4, WL 152.  CORRODED SHEAR TIE FOUND TO BE OUT OF LIMITS.  REMOVED OLD SHEAR TIE, FABRICATED INSTALLED NEW SHEAR TIE.
